29 Years Old Male 145 Pounds 5,3 Tall Medical History
Ulcerative colitis, recovering from flare, surgery 7 years ago removal of 1.5 feet of colon.
Opiate addiction, last dose of suboxone 8/3/2019 Depression
Prednisone (weaning off)
Amoxicillin (got bit by a tick 2 weeks ago)
My hands have been a little shaky ever since I quit suboxone and I’ve noticed I’m very fatigued as well. I also haven’t stopped getting chills since I quit. I have had excessive yawning daily multiple yawns a minute. I am worried this is neurological and I’ve had severe anxiety that has made all of these symptoms worse. What would I need to do to rule out ALS?
A clinical examination would help.
Thank you for posting your query.
I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.
I have noted your clinical details. Based on this, a diagnosis of ALS (amyotrophic lateral sclerosis) is unlikely. However, a detailed neurological examination would help. If the doctor suspects, an EMG (electromyography) can be done to exclude ALS.
I agree that your symptoms are related to anxiety. There is no need to worry.
I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in
Noted the additional symptoms.
Thank you for getting back with additional inputs. I have noted these symptoms too.
Muscle twitching all over the body is usually due to benign fasciculations syndrome (BFS). As the name suggests, it is a benign condition and there is no need to worry about it. In fact, anxiety can worsen these symptoms.
Dr Sudhir Kumar